Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pregnant. Taking folic acid, Beplex. Ultrasound shows ovarian cyst. Passing black stools. Due to cyst?

Dear Sir, I am experiencing black stools during motion pass for about 2 weeks. I am in 7 weeks of pregnancy now and I am taking folic acid and Beplex every morning 1 for each according to the doctor s instruction. And the untrasound shows 1.99cm collection of fluid (left ovary cyst ). The questions are what could be the problem with black stools and ovary cyst? Thank you Doctor. May
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Folic acid and iron supplements can cause black stools, it is normal.
If you are not having any other symptoms like blood in stools, weight loss etc no need to bother.
During pregnancy the corpus luteum of the ovary produced the hormones for maintenance of pregnancy till the placenta take over the function.
That will remain as cyst for some weeks.
It will usually subside soon, so don't worry.

Take care.

Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor